My doctor uped my dose to 20mg because 10mg wasn't working anymore. I started taking the 20mg yesterday I have to take it twice a day an I been having bad chest pain, headache an really dizzy. I'm taking this med because i have POTS
Most of this is a side-effect of the higher dose, Have you told the Dr about the Chest pain? Serious and needs to be reported to the prescribing Dr asap.
Tell your dr. These meds are for high blood pressure and side effects are going to happen. Are you having any trouble breathing?
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Nov 2014 • 5 answers
Updated 29 Apr 2014 • 7 answers
GERD - I'm in bits after not taking my omepeazole for a wk. terrible chest pains sweating sick acid?
Updated 20 Nov 2014 • 1 answer
Updated 3 Aug 2015 • 1 answer
Updated 4 days ago • 1 answer